# SDR USAA20090921EM063

- Difficulty date: September 18, 2009
- Submitted: September 21, 2009
- Operation: Air carrier
- Aircraft: N967UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000211
- System (JASC): 2440 · External Power System
- Part: Module
- Part number: 1701337D
- Part serial: 0637
- Condition: Faulty
- Location: External Power
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CLT - A BURNT SMELL WAS REPORTED IN THE CABIN.  MAINTENANCE FOUND THE EXTERNAL POWER MODULE BURNT.  THE GROUND POWER MODULE WAS REMOVED AND REPLACED PER FIM 24-42-00-810-817A.  OPERATIONAL CHECK IS SATISFACTORY.
